# SDR UIEA2020021310238

- Difficulty date: February 11, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 71,388 hours, 15,960 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Tru
- Part number: 608401042
- Part serial: 48101560
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG APU FAULT.( TRANSFERRED TO MEL 49-11-01A, MDDR 124554 CAT C, DUE 21FEB20. DOWNGRADED TO ETOPS 60.   REF LOG PAGE 1187675 ITEM M5; REMOVED AND REPLACED TRU AS PER AM 24-32-01. OPS CHECK NORMAL, MDDR 124554 CLEARED. )
